TITLE

DEVELOPMENT OF THE TAU METHOD FOR THE NUMERICAL SOLUTION OF TWO-DIMENSIONAL LINEAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS

AUTHOR(S)
Tari, A.; Rahtmi, M. Y.; Shahmorad, S.; Talati, F.
PUB. DATE
October 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 4, p421
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we consider a general form of two-dimensional linear Volterra integro-differential equations(TDLVIDE) of the second order with some supplementary conditions and develop the operational Tau method with standard base for obtaining a numerical solution.
ACCESSION #
47878294

 

Related Articles

  • ON THE STABILITY OF DELAY INTEGRO-DIFFERENTIAL EQUATIONS. Yeniçerioğlu, Ali Fuat; Yalçınbaş, Salih // Mathematical & Computational Applications;Apr2007, Vol. 12 Issue 1, p51 

    Some new stability results are given for a delay integro-differential equation. A basis theorem on the behavior of solutions of delay integro-differential equations is established. As a consequence of this theorem, a stability criterion is obtained.

  • Analytical Study of Nonlinear Fractional-Order Integrodifferential Equation: Revisit Volterra's Population Model. Khan, Najeeb Alam; Mahmood, Amir; Khan, Nadeem Alam; Ara, Asmat // International Journal of Differential Equations;2012, p1 

    This paper suggests two component homotopy method to solve nonlinear fractional integrodifferential equations, namely, Volterra's population model. Padé approximation was effectively used in this method to capture the essential behavior of solutions for the mathematical model of accumulated...

  • EXISTENCE RESULTS FOR A PARTIAL NEUTRAL INTEGRO-DIFFERENTIAL EQUATION WITH STATE-DEPENDENT DELAY. DOS SANTOS, JOSÉ PAULO C. // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2010, p1 

    In this paper we study the existence of mild solutions for a class of abstract partial neutral integro-differential equations with state-dependent delay.

  • Numerical solution of integro-differential Barbashin equations by Python application. Kalitvin, V. // Journal of Mathematical Sciences;Jan2013, Vol. 188 Issue 3, p250 

    We study the numerical solution of the Barbashin integro-differential equations with a given initial condition. Bibliography: 5 titles.

  • SOLUTIONS IN SEVERAL TYPES OF PERIODICITY FOR PARTIAL NEUTRAL INTEGRO-DIFFERENTIAL EQUATION. DOS SANTOS, JOSÉ PAULO C.; GUZZO, SANDRO M. // Electronic Journal of Differential Equations;2013, Vol. 2013, p1 

    In this article we study the existence of mild solutions in several types of periodicity for partial neutral integro-differential equations with unbounded delays.

  • Approximate Controllability for Integrodifferential Equations with Multiple Delays. Wang, L. W. // Journal of Optimization Theory & Applications;Oct2009, Vol. 143 Issue 1, p185 

    This paper considers the approximate controllability for a class of control systems governed by semilinear delay integrodifferential equations with multiple delays. Sufficient conditions for approximate controllability are established by using the Schauder fixed-point theorem. The results...

  • Mixed value problem for nonlinear integro-differential equation with parabolic operator of higher power. Yuldashev, T. // Computational Mathematics & Mathematical Physics;Jan2012, Vol. 52 Issue 1, p105 

    We study the questions of one-valued solvability of mixed value problem for nonlinear integro-differential equation, consisting a parabolic operator of higher power. By the aid of Fourier series of separation variables the considering problem we can reduce to study the countable system of...

  • Spectral analysis and representations of solutions to abstract integrodifferential equations. Vlasov, V.; Rautian, N. // Doklady Mathematics;Jan2014, Vol. 89 Issue 1, p34 

    The article focuses on the asymptotic behavior of solutions to integrodifferential equations is analyzed as based on the spectral analysis of their symbols. The resulting representations are new for the given class of integrodifferential equations. The spectral properties of the operator...

  • Issues of one kind of integro-differential equations. Chiang, Shihchung; Wu, Wei-Chun // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p2360 

    We consider one kind of equations that combines a derivative of state and an integro-differential term (integro-differential equation of second kind). The exact solution of this class of equations can be obtained by means of Volterra integral equation of the second kind, and the numerical...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics